# SDR DALA1121756710

- Difficulty date: March 22, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 37,007 hours, 13,606 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Contaminated
- Location: Galley
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 2621 SLC-LAX EXECUTED AN AIR RETURN DUE TO SMOKE IN  THE AFT GALLEY.  MAINTENANCE FOUND TIE WRAP MELTED ON COFFEE MAKER HOT PLATE.  COFFEE MAKER WAS REPLACED.  OPERATIONAL CHECK WAS GOOD.
